| Model Number |
6500 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cadd-legacy plus pump generated a "battery depleted" alarm during an infusion.The batteries were removed and replaced, but the alarm persisted.This high-priority alarm caused an interruption of therapy.There was patient involvement; however, no additional adverse consequences were reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.